J. Nonl. Evol. Equ. Appl. 2016 (5), pp. 71-92, published on April 21, 2017:

Solving multipoint boundary value problem for interval - valued second order differential equations under generalized Hukuhara derivatives


N. D. Phu, N. N. Hung

Faculty of Mathematics and Computer Science, VNU Ho Chi Minh City, Vietnam

Received on September 14, 2015
Accepted on September 13, 2016

Communicated by Mouffak Benchohra

Abstract.  In this paper we discuss some multipoint boundary value problems (MBVPs) forinterval-valued second-order differential equations (ISDEs) under generalized Hukuhara differen- tiability. Furthermore, we describe an algorithm for solving such MBVPs in KC(R) using the Hukuhara differentiability method and the real Green’s function method. Some examples and computer simulations illustrating our approach are also given.
Keywords:Generalized Hukuhara derivatives; Interval-valued second order differential equations; Multipoint boundary value problems; Real Green's function method..
2010 Mathematics Subject Classification:   34G10, 58C05, 58C06, 60H10.

Download Full Text: JNEEA-vol.2016-no.5.pdf [351 kB]


Warning: INSERT command denied to user 'realma3'@'10.50.224.161' for table 'j_watchdog' query: INSERT INTO j_watchdog (uid, type, message, variables, severity, link, location, referer, hostname, timestamp) VALUES (0, 'php', '%message in %file on line %line.', 'a:4:{s:6:\"%error\";s:12:\"user warning\";s:8:\"%message\";s:421:\"INSERT command denied to user 'realma3'@'10.50.224.161' for table 'j_accesslog'\nquery: INSERT INTO j_accesslog (title, path, url, hostname, uid, sid, timer, timestamp) values('J. Nonl. Evol. Equ. Appl. 2016 (5), pp. 71-92, published on April 21, 2017:', 'node/141', '', '54.82.79.137', 0, '3d0234db133b7af9c8b183b158e2b514', 428, 1542592785)\";s:5:\"%file\";s:61:\"/home/users6/j/jneea/www/modules/statistics/statistics.module\";s:5: in /home/users6/j/jneea/www/includes/database.mysql.inc on line 135